Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Transient behavior of single-server queueing processes with Erlang input
HTML articles powered by AMS MathViewer

by Lajos Takács PDF
Trans. Amer. Math. Soc. 100 (1961), 1-28 Request permission
  • David Blackwell, A renewal theorem, Duke Math. J. 15 (1948), 145–150. MR 24093
  • B. W. Conolly, The busy period in relation to the queueing process ${E_K}/G/1$, to be published. A. J. Fabens, The solution of queueing and inventory models, Technical Report No. 20, December 7, 1959. Department of Statistics, Stanford University.
  • R. R. P. Jackson and D. G. Nickols, Some equilibrium results for the queueing process $E_k/M/1$, J. Roy. Statist. Soc. Ser. B 18 (1956), 275–279. MR 83220, DOI 10.1111/j.2517-6161.1956.tb00234.x
  • D. V. Lindley, The theory of queues with a single server, Proc. Cambridge Philos. Soc. 48 (1952), 277–289. MR 46597, DOI 10.1017/s0305004100027638
  • F. Pollaczek, Über eine Aufgabe der Wahrscheinlichkeitstheorie, Math. Z. vol. 32 (1930) pp. 64-100; 729-750. —, Problèmes stochastiques posés par le phénomène de formation d’une queue d’attente à un guichet et par des phénomènes apparentés, Paris, Gauthier-Villars, 1957.
  • Félix Pollaczek, Sur la répartition des périodes d’occupation ininterrompue d’un guichet, C. R. Acad. Sci. Paris 234 (1952), 2042–2044 (French). MR 49512
  • E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions; Reprint of the fourth (1927) edition. MR 1424469, DOI 10.1017/CBO9780511608759
  • A. Zygmund, A remark on characteristic functions, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley-Los Angeles, Calif., 1951, pp. 369–372. MR 0044056
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.80
  • Retrieve articles in all journals with MSC: 60.80
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 100 (1961), 1-28
  • MSC: Primary 60.80
  • DOI:
  • MathSciNet review: 0181024